# SDR UALA2012081304464

- Difficulty date: August 12, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 88,979 hours, 10,733 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY STRIP LIGHT AT 40C IS INOPERATIVE.  REPLACED STRIP, ALL OPS NOW NORMAL.
